# SDR COMA0160415

- Difficulty date: June 29, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 9,839 hours, 10,004 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 16 DEGREES.INSPECTED FLAP SYSTEM I/A/W AD98-20-01.  NO DEFECTS NOTED.
